# SDR USAASB01011

- Difficulty date: January 19, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LGA - FLT 2990 - ON CLIMB-OUT FROM LGA, AFTER FL120, CREW REPORTED LOSS OF NR 1 ENGINE OIL AND THE LOW OIL PRESSURE LIGHT ILLUMINATING.  OIL PRESSURE DROPPED BELOW THE RED LINE AND HELD AT ABOUT 20 PSI.  CREW SHUT DOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT LGA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 8 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY.  OPS CHECK AND LEAK CHECK GOOD.  (M)
